# SDR AALA20170207032

- Difficulty date: February 7, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 47,378 hours, 14,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLES (2 EACH) IN FLOORBEAM UPPER CHORD AT STATION 395 AND LBL 45. REPAIRED FLOORBEAM PER SRM 53-00-51-2R-1 AND EA 267291.
